# SDR UPS01M35965

- Difficulty date: May 16, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft time: 19,225 hours, 3,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L1 DOOR CANNOT BE OPENED DURING DOOR ESCAPE SLIDE / RAFT DEPLOYMENT.  L1 DOOR PNEUMATIC LINE FOUND LEAKING.  LINE TIGHTENED, OPERATION CHECK IAW MM 52-11-04.
